Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 83, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Sep 19, 2016, 4:38 PM CDT for Dane County, Jefferson County, Rock County, Wisconsin. It was in force for 32 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 19, 2016, 4:38 PM CDT (21:38 UTC)
- Expired
- Sep 19, 2016, 5:10 PM CDT
- In force
- 32 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Dane County, WI, Jefferson County, WI, Rock County, WI
The radar
The Milwaukee radar (KMKX), 33 km from the middle of the area, began a volume at 21:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 19, 4:45 PM CDT | HAIL 1.5 | 2 Ne Edgerton, WI | 1 MILE NORTH OF NEWVILLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 19, 2:31 PM CDT | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 9.6 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1974 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 117 m²/s²
- 0-3 km storm-relative helicity
- 125 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
725
WUUS53 KMKX 192138
SVRMKX
WIC025-055-105-192230-
/O.NEW.KMKX.SV.W.0083.160919T2138Z-160919T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
438 PM CDT MON SEP 19 2016
THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN JEFFERSON COUNTY IN SOUTHEASTERN WISCONSIN...
SOUTHEASTERN DANE COUNTY IN SOUTH CENTRAL WISCONSIN...
NORTHEASTERN ROCK COUNTY IN SOUTH CENTRAL WISCONSIN...
* UNTIL 530 PM CDT
* AT 438 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR STOUGHTON...
MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
FORT ATKINSON...MILTON...EDGERTON...LAKE KOSHKONONG...FULTON...ALBION...
UTICA...INDIANFORD AND BUSSEYVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4283 8922 4297 8915 4293 8873 4284 8875
4284 8877 4283 8878 4273 8878 4268 8879
TIME...MOT...LOC 2138Z 291DEG 21KT 4290 8914
HAIL...1.25IN
WIND...60MPH
$$
MRC4 follow-up statements
445
WWUS53 KMKX 192150
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
450 PM CDT MON SEP 19 2016
WIC025-055-105-192230-
/O.CON.KMKX.SV.W.0083.000000T0000Z-160919T2230Z/
JEFFERSON WI-DANE WI-ROCK WI-
450 PM CDT MON SEP 19 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR SOUTHWESTERN JEFFERSON...SOUTHEASTERN DANE AND NORTHEASTERN ROCK
COUNTIES...
AT 449 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER EDGERTON...
MOVING EAST AT 25 MPH. AT 445 PM CDT...THE PUBLIC REPORTED ONE AND
ONE HALF INCH HAIL NEAR EDGERTON.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
FORT ATKINSON...MILTON...EDGERTON...LAKE KOSHKONONG...FULTON...
ALBION...INDIANFORD AND BUSSEYVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4281 8916 4296 8911 4293 8873 4284 8875
4284 8877 4283 8878 4273 8878 4268 8879
TIME...MOT...LOC 2149Z 291DEG 21KT 4288 8906
HAIL...1.50IN
WIND...60MPH
$$
SPM180
WWUS53 KMKX 192159
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
459 PM CDT MON SEP 19 2016
WIC025-055-105-192230-
/O.CON.KMKX.SV.W.0083.000000T0000Z-160919T2230Z/
JEFFERSON WI-DANE WI-ROCK WI-
459 PM CDT MON SEP 19 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR SOUTHWESTERN JEFFERSON...SOUTHEASTERN DANE AND NORTHEASTERN ROCK
COUNTIES...
AT 458 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER LAKE
KOSHKONONG...OR NEAR EDGERTON...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
FORT ATKINSON...MILTON...EDGERTON...LAKE KOSHKONONG...INDIANFORD AND
BUSSEYVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4279 8911 4295 8896 4293 8873 4284 8875
4284 8877 4283 8878 4273 8878 4268 8879
TIME...MOT...LOC 2158Z 291DEG 21KT 4286 8899
HAIL...1.00IN
WIND...60MPH
$$
SPM639
WWUS53 KMKX 192207
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
507 PM CDT MON SEP 19 2016
WIC025-055-192217-
/O.CAN.KMKX.SV.W.0083.000000T0000Z-160919T2230Z/
JEFFERSON WI-DANE WI-
507 PM CDT MON SEP 19 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN JEFFERSON AND
SOUTHEASTERN DANE COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
SOUTH CENTRAL AND SOUTHEASTERN WISCONSIN.
LAT...LON 4275 8899 4285 8898 4285 8887 4284 8886
4284 8877 4283 8878 4273 8878 4268 8879
TIME...MOT...LOC 2207Z 291DEG 21KT 4284 8892
$$
WIC105-192230-
/O.CON.KMKX.SV.W.0083.000000T0000Z-160919T2230Z/
ROCK WI-
507 PM CDT MON SEP 19 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR NORTHEASTERN ROCK COUNTY...
AT 507 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LAKE
KOSHKONONG...OR NEAR MILTON...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
MILTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4275 8899 4285 8898 4285 8887 4284 8886
4284 8877 4283 8878 4273 8878 4268 8879
TIME...MOT...LOC 2207Z 291DEG 21KT 4284 8892
HAIL...1.00IN
WIND...60MPH
$$
SPM713
WWUS53 KMKX 192210
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
510 PM CDT MON SEP 19 2016
WIC105-192220-
/O.CAN.KMKX.SV.W.0083.000000T0000Z-160919T2230Z/
ROCK WI-
510 PM CDT MON SEP 19 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ROCK COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING HAS BEEN CANCELLED. HOWEVER SMALL HAIL AND
GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
SOUTH CENTRAL AND SOUTHEASTERN WISCONSIN.
LAT...LON 4275 8899 4285 8898 4285 8887 4284 8886
4284 8877 4283 8878 4273 8878 4268 8879
TIME...MOT...LOC 2207Z 291DEG 21KT 4283 8890
$$
SPMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 19, 3:45 PM CDT, 53 minutes earlier.
Area forecast discussion, Sep 19, 3:45 PM CDT, 53 minutes before
Area Forecast Discussion National Weather Service Milwaukee/Sullivan WI 345 PM CDT MON SEP 19 2016 .SHORT TERM... TONIGHT AND TUESDAY...Forecast Confidence...High Thunderstorms continue to develop this afternoon and are expected to move across southern Wisconsin late afternoon into the evening. Still looks like a favorable setup for severe thunderstorms, so Severe Thunderstorm Watch has been issued into early evening for everywhere except the northern forecast area counties. Showers/storms will wind down late this evening in the southeast, with dry weather overnight as high pressure quickly moves in. Could see a little fog develop later tonight, likely mainly confined to the Wisconsin River valley. It should be a very nice day Tuesday, with mostly sunny skies expected under high pressure. Highs will be above normal once again. TUESDAY NIGHT THROUGH THURSDAY...Forecast confidence medium. A trough of low pressure and associated low to mid level warm advection and frontogenesis will develop newd from NE to central WI from Tue nt-Thu. The nose of the low level jet will focus across central WI much of this time where numerous showers and tstorms including heavy rainfall is expected. Did mention heavy rainfall in the forecast north of Madison but the tendency for MCSs to move to the right of the mean wind could certainly result in the heavy rainfall developing farther swd during this period. Fairly large CAPE values will develop Wed afternoon into the evening which will be the prime period for a strong MCS and heavy rainfall. A shortwave trough will approach Wed nt and pass through the area on Thu so good chances of showers and tstorms to continue. .LONG TERM...FRIDAY THROUGH MONDAY...Forecast confidence medium. A front will then stall in the vicinity of srn WI into the weekend with ridging aloft ahead of a sharp upper trough and associated cold front moving east across the Great Plains. Thus tstorm chances will continue with above normal temps and humidity. The cold front is expected to pass Mon night. && .AVIATION/00Z TAFS/... Thunderstorms are expected this afternoon and early evening as a shortwave moves through the forecast area. Some of the storms could be severe. Will likely see some lower visibilities with the storms this afternoon and evening. Fog development tonight will likely be confined to low lying areas such as the Wisconsin River valley. Otherwise, VFR conditions are expected through Tuesday as high pressure quickly builds in behind the trough. && .MARINE... Southwest winds will ease this afternoon, becoming lighter and westerly in the evening. Thus the 6 pm Small Craft Advisory expiration time still looks good. Winds will be lighter Tuesday under high pressure. && .MKX Watches/Warnings/Advisories... WI...None. LM...SMALL CRAFT ADVISORY until 6 PM CDT this evening for LMZ643>646. && TONIGHT/Tuesday AND AVIATION/MARINE...DDV Tuesday NIGHT THROUGH Monday...Gehring
Hazardous weather outlook, Sep 19, 3:15 PM CDT, 1 hour 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 315 PM CDT MON SEP 19 2016 WIZ046-047-051-052-056>060-062>072-202015- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 315 PM CDT MON SEP 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 8 PM FOR MUCH OF SOUTHERN WISCONSIN. LARGE HAIL AND DAMAGING WINDS IS THE PRIMARY THREAT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY THUNDERSTORMS WILL BECOME LIKELY AT TIMES FROM TUESDAY NIGHT THROUGH THURSDAY DUE TO A FRONT STALLING OVER THE AREA. HEAVY RAINFALL IS POSSIBLE MAINLY NORTH OF MADISON. THUNDERSTORM CHANCES WILL CONTINUE THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED INTO THE EARLY EVENING. LMZ643>646-202015- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 315 PM CDT MON SEP 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT A SEVERE THUNDERSTORM WATCH IS IN EFFECT FROM PORT WASHINGTON TO WINTHROP HARBOR ILLINOIS UNTIL 8 PM. LARGE HAIL AND DAMAGING WINDS ARE THE PRIMARY THREAT. A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 6 PM THIS EVENING DUE TO BREEZY SOUTHWEST WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY THERE ARE CHANCES FOR THUNDERSTORMS AT TIMES FROM WEDNESDAY THROUGH MONDAY DUE TO A STATIONARY FRONT. WWW.WEATHER.GOV/MKX MG
In the hours before
Local storm report, Sep 19, 4:06 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
406 PM CDT MON SEP 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM HAIL 1 N PLAIN 43.29N 90.04W
09/19/2016 E1.00 INCH SAUK WI PUBLIC
.
&&
MGLocal storm report, Sep 19, 4:15 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
415 PM CDT MON SEP 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0406 PM HAIL MIDDLETON 43.10N 89.51W
09/19/2016 E1.00 INCH DANE WI LAW ENFORCEMENT
REPORTED AT MIDDLETON POLICE STATION.
&&
BHAHNLocal storm report, Sep 19, 4:20 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
420 PM CDT MON SEP 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0411 PM HAIL 3 SSW MIDDLETON 43.06N 89.53W
09/19/2016 E2.00 INCH DANE WI LAW ENFORCEMENT
2 INCH HAIL AT MIDDLETON JUNCTION. .
&&
MGLocal storm report, Sep 19, 4:27 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
427 PM CDT MON SEP 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL MADISON 43.08N 89.38W
09/19/2016 E1.50 INCH DANE WI TRAINED SPOTTER
1 1/2 INCH DIAMETER HAIL IN THE COUNTRY GROVE AREA ON THE
WEST SIDE OF MADISON. HAIL STARTED AROUND 410 PM AND
ENDED AROUND 420 PM.
&&
BHAHNLocal storm report, Sep 19, 4:28 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
428 PM CDT MON SEP 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0417 PM HAIL 1 S SHOREWOOD HILLS 43.06N 89.45W
09/19/2016 M1.50 INCH DANE WI PUBLIC
.
&&
MGLocal storm report, Sep 19, 4:33 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
433 PM CDT MON SEP 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HAIL 3 SW MADISON 43.05N 89.43W
09/19/2016 M1.50 INCH DANE WI TRAINED SPOTTER
1 1/2 INCH DIAMETER HAIL NEAR INTERSECTION OF SCHROEDER
ROAD AND WHITNEY WAY. HAIL ENDED AROUND 425 PM.
&&
BHAHNThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 19, 1:15 PM CDT | Special Weather Statement | MKX | Fond du Lac | 30 min |
| Sep 19, 1:40 PM CDT | Special Weather Statement | MKX | Dane | 50 min |
| Sep 19, 1:47 PM CDT | Special Weather Statement | MKX | Fond du Lac | 28 min |
| Sep 19, 1:56 PM CDT | Severe Thunderstorm Warning | MKX | Fond du Lac, Sheboygan | 34 min |
| Sep 19, 2:02 PM CDT | Special Marine Warning | MKX | 58 min | |
| Sep 19, 2:20 PM CDT | Special Weather Statement | MKX | Ozaukee, Sheboygan, Washington | 40 min |
| Sep 19, 2:38 PM CDT | Special Weather Statement | MKX | Sauk | 52 min |
| Sep 19, 2:52 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Sauk | 38 min |
| Sep 19, 3:17 PM CDT | Special Weather Statement | MKX | Green Lake, Marquette | 43 min |
| Sep 19, 3:25 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Iowa, Sauk | 50 min |
| Sep 19, 3:40 PM CDT | Special Weather Statement | MKX | Lafayette | 65 min |
| Sep 19, 3:56 PM CDT | Special Weather Statement | MKX | Dodge | 34 min |
| Sep 19, 4:01 PM CDT | Severe Thunderstorm Warning | MKX | Dane | 44 min |
| Sep 19, 4:42 PM CDT | Special Weather Statement | MKX | Green | 63 min |
| Sep 19, 5:16 PM CDT | Special Weather Statement | MKX | Rock, Walworth | 44 min |
| Sep 19, 5:41 PM CDT | Special Weather Statement | MKX | Milwaukee, Racine | 34 min |
| Sep 19, 6:26 PM CDT | Special Weather Statement | MKX | Lafayette | 34 min |
| Sep 19, 6:58 PM CDT | Special Weather Statement | MKX | Lafayette | 32 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.